# SDR DALA2023080706363

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON STA=994 TO STA=1053. ORIGINAL THICKNESS OF 0.052 IN. AND MINIMUM REMAINING THICKNESS IS 0.009 IN ON SIDE PARTS, THEREFORE AREAS ARE OUT OF LIMITS PER B717 SRM 53-20-52-1A PROCEDURE 2 ALLOWABLE DAMAGE 2 PAR 4 FIG 101 AND PER DC-MD/BOEING NDT SPM PAR 4 FIG 9. SUMMARY OF NRC 00472: CORROSION LEVEL 2. RH TIE TRACK BTW STA=994 TO STA=1053 WAS REPLACED PER B717-200 SRM 51-40-04-0G. (LP #2901609)
